Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 259, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2016, 8:35 AM CDT for 4 counties in Kansas. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 8:35 AM CDT (13:35 UTC)
- Expired
- Jul 14, 2016, 9:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 28 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:39 AM CDT | TSTM WND GST 64 | Jabara Airport, KS | |
| Jul 14, 8:41 AM CDT | TSTM WND GST 65 | Bel Aire, KS | ESTIMATED BETWEEN 60 AND 70 MPH. |
| Jul 14, 8:52 AM CDT | TSTM WND GST 67 | 3 W Augusta, KS | AT THE AUGUSTA AIRPORT. |
| Jul 14, 8:56 AM CDT | TSTM WND GST 65 | Andover, KS | ESTIMATED BETWEEN 60 AND 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 1.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
155
WUUS53 KICT 141335
SVRICT
KSC015-035-173-191-141430-
/O.NEW.KICT.SV.W.0259.160714T1335Z-160714T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
835 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 930 AM CDT
* AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARK CITY...
MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
BEL AIRE...MULVANE...ROSE HILL...DOUGLASS...BELLE PLAINE...
TOWANDA...BENTON...UDALL...WHITEWATER...LEON...KECHI...
EASTBOROUGH...BURDEN AND POTWIN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 4.
INTERSTATE 35 BETWEEN MILE MARKERS 21 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD WIND DAMAGE ACROSS WICHITA. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3730 9734 3753 9737 3791 9721 3792 9715
3806 9715 3809 9714 3808 9672 3731 9676
TIME...MOT...LOC 1334Z 276DEG 19KT 3779 9734
HAIL...0.88IN
WIND...70MPH
$$
METZGER3 follow-up statements
956
WWUS53 KICT 141355
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
855 AM CDT THU JUL 14 2016
KSC015-035-173-191-141430-
/O.CON.KICT.SV.W.0259.000000T0000Z-160714T1430Z/
BUTLER KS-COWLEY KS-SEDGWICK KS-SUMNER KS-
855 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR BUTLER...NORTHWESTERN COWLEY...EASTERN SEDGWICK AND NORTHEASTERN
SUMNER COUNTIES...
AT 853 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEAST
WICHITA...OR NEAR BEL AIRE...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...BEL
AIRE...
MULVANE...ROSE HILL...DOUGLASS...BELLE
PLAINE...TOWANDA...BENTON...UDALL...
WHITEWATER...LEON...KECHI...EASTBOROUGH...BURDEN AND POTWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS EAST WICHITA, ANDOVER AND AUGUSTA. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3730 9734 3753 9737 3791 9721 3792 9715
3806 9715 3809 9714 3808 9672 3731 9676
TIME...MOT...LOC 1353Z 276DEG 19KT 3778 9721
HAIL...0.88IN
WIND...70MPH
$$
METZGER256
WWUS53 KICT 141411
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 AM CDT THU JUL 14 2016
KSC191-141420-
/O.CAN.KICT.SV.W.0259.000000T0000Z-160714T1430Z/
SUMNER KS-
911 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMNER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3747 9715 3748 9717 3753 9732 3791 9721
3792 9715 3806 9715 3809 9714 3808 9672
3731 9676
TIME...MOT...LOC 1410Z 283DEG 25KT 3789 9675 3739 9702
$$
KSC015-035-173-141430-
/O.CON.KICT.SV.W.0259.000000T0000Z-160714T1430Z/
BUTLER KS-COWLEY KS-SEDGWICK KS-
911 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR BUTLER...NORTHWESTERN COWLEY AND EASTERN SEDGWICK COUNTIES...
AT 910 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF EL DORADO TO 5 MILES EAST OF
UDALL...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...AUGUSTA...BEL AIRE...
ROSE HILL...DOUGLASS...TOWANDA...BENTON...WHITEWATER...LEON...
EASTBOROUGH...BURDEN...POTWIN...ELBING...ATLANTA...
NORTHEAST WICHITA...EAST WICHITA AND MCCONNELL AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9715 3748 9717 3753 9732 3791 9721
3792 9715 3806 9715 3809 9714 3808 9672
3731 9676
TIME...MOT...LOC 1410Z 283DEG 25KT 3789 9675 3739 9702
HAIL...0.88IN
WIND...60MPH
$$
JAKUB851
WWUS53 KICT 141422
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
922 AM CDT THU JUL 14 2016
KSC015-035-173-141432-
/O.EXP.KICT.SV.W.0259.000000T0000Z-160714T1430Z/
BUTLER KS-COWLEY KS-SEDGWICK KS-
922 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR BUTLER...NORTHWESTERN COWLEY
AND EASTERN SEDGWICK COUNTIES WILL EXPIRE AT 930 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3747 9715 3748 9717 3753 9732 3791 9721
3792 9715 3806 9715 3809 9714 3808 9672
3731 9676
TIME...MOT...LOC 1420Z 276DEG 19KT 3789 9675 3739 9702
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:02 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 14, 6:02 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Wichita KS 602 AM CDT THU JUL 14 2016 .SHORT TERM...(Today through Saturday night) Issued at 330 AM CDT Thu Jul 14 2016 Main concern is convective trends and potential for heavy rainfall and severe weather today. The quasi-stationary front across far southern Kansas will be the focus for this convection where strong instability and strong deep layer shear will be present. An elevated cluster of storms is already underway over northwest Kansas which should continue to move east-southeast across central Kansas through mid-morning with some upscale growth possible. Diurnal heating should aid in additional development by midday into the afternoon which should sweep east-southeast across southern Kansas. Some of this activity is expected to become severe with locally heavy rainfall also probable. The main challenge is the progression of the afternoon convection and how much will fester into the evening and tonight. The latest consensus continues to support a faster north-south demise in PoPs across the forecast area with the bulk of the convection pushing south into Oklahoma tonight. Otherwise it will be relatively cooler the next couple of days with periodic chances for convection in the disturbed west-northwest flow aloft as the moisture begins to return northward again across Kansas later Friday into Saturday. Darmofal .LONG TERM...(Sunday through Wednesday) Issued at 330 AM CDT Thu Jul 14 2016 Upper ridge builds in earnest over the central CONUS during the period with the center of the high over Kansas by Tuesday and Wednesday. This should ensure a dry and hot regime with many areas of central Kansas at or above the century mark. KED && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 559 AM CDT Thu Jul 14 2016 EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AND MOVE EASTWARD ACROSS THE REGION FOR THIS MORNING AND AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG/SEVERE. THE ACTIVITY WILL MAINLY AFFECT SOUTHERN KANSAS AS THE DAY GOES ON THEN BEGIN TO MOVE OUT OF THE AREA BY THIS EVENING. SURFACE HIGH PRESSURE WILL BEGIN TO SETTLE OVER THE AREA FOR LATER TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 89 67 87 68 / 60 60 40 50 Hutchinson 87 66 86 67 / 60 50 40 50 Newton 87 66 86 67 / 60 50 30 50 ElDorado 88 67 86 68 / 60 60 30 50 Winfield-KWLD 90 68 88 69 / 70 70 40 50 Russell 85 64 86 65 / 70 30 30 50 Great Bend 85 65 87 65 / 70 30 40 50 Salina 87 65 88 67 / 60 30 30 50 McPherson 86 66 86 67 / 60 40 30 50 Coffeyville 92 68 88 69 / 70 70 30 50 Chanute 90 67 87 68 / 60 60 30 40 Iola 89 67 87 68 / 50 50 30 40 Parsons-KPPF 91 68 88 69 / 60 60 30 50 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...KED LONG TERM...KED AVIATION...CDJ
Hazardous weather outlook, Jul 14, 4:08 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 408 AM CDT THU JUL 14 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-150915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 408 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. THE AREA AT GREATEST RISK IS ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO COTTONWOOD FALLS LINE. THE MAIN RISKS WILL BE DAMAGING WINDS TO 70 MPH AND GOLF BALL SIZE HAIL. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH MINOR LOWLAND FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE WITH A SLIGHT RISK FOR SEVERE STORMS ON FRIDAY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO CLIMB TO AROUND 105 DEGREES OR HIGHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 14, 8:01 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
801 AM CDT THU JUL 14 2016
KSZ070-141330-
GREENWOOD KS-
801 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 830 AM CDT
* AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF OLPE...OR 10
MILES WEST OF MADISON...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MADISON...HAMILTON...EUREKA CITY LAKE AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3786 9601 3786 9638 3809 9637 3809 9636
3817 9636 3817 9604
TIME...MOT...LOC 1300Z 287DEG 9KT 3817 9632
METZGERLocal storm report, Jul 14, 8:06 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND GST 2 SW ANDALE 37.77N 97.65W
07/14/2016 E55 MPH SEDGWICK KS PUBLIC
&&
CWHSpecial weather statement, Jul 14, 8:06 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 806 AM CDT THU JUL 14 2016 KSZ095-141330- WILSON KS- 806 AM CDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL WILSON COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 830 AM CDT * AT 803 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 7 MILES NORTH OF FREDONIA...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FREDONIA...ALTOONA...BUFFALO...BENEDICT...NEW ALBANY AND COYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3748 9596 3773 9596 3773 9558 3749 9563 TIME...MOT...LOC 1303Z 287DEG 8KT 3764 9585 METZGER
Local storm report, Jul 14, 8:15 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND GST 2 WNW WICHITA EISENHOWE 37.67N 97.47W
07/14/2016 E75 MPH SEDGWICK KS NWS EMPLOYEE
&&
CWHLocal storm report, Jul 14, 8:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
820 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND DMG 1 E GODDARD 37.66N 97.56W
07/14/2016 SEDGWICK KS EMERGENCY MNGR
TENT BLOWN INTO POWER LINES.
&&
CWHLocal storm report, Jul 14, 8:28 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM TSTM WND GST MAIZE 37.77N 97.46W
07/14/2016 M51 MPH SEDGWICK KS BROADCAST MEDIA
WEATHERBUG REPORT COURTESY KAKE TV.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Special Weather Statement | ICT | Cowley | 35 min |
| Jul 13, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 63 min |
| Jul 13, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 61 min |
| Jul 14, 5:26 AM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Jul 14, 5:36 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 40 min |
| Jul 14, 6:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 14, 6:17 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jul 14, 6:27 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Jul 14, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 42 min |
| Jul 14, 7:15 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 30 min |
| Jul 14, 7:27 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 63 min |
| Jul 14, 7:30 AM CDT | Special Weather Statement | ICT | Rice | 45 min |
| Jul 14, 7:39 AM CDT | Special Weather Statement | ICT | Chase | 51 min |
| Jul 14, 7:46 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 44 min |
| Jul 14, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 63 min |
| Jul 14, 8:01 AM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Jul 14, 8:06 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Jul 14, 8:36 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 24 min |
| Jul 14, 8:38 AM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| Jul 14, 8:50 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 40 min |
| Jul 14, 8:58 AM CDT | Special Weather Statement | ICT | Kingman, Sumner | 32 min |
| Jul 14, 9:06 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 54 min |
| Jul 14, 9:23 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 52 min |
| Jul 14, 9:25 AM CDT | Special Weather Statement | ICT | Harper | 50 min |
| Jul 14, 9:34 AM CDT | Special Weather Statement | ICT | Harvey, Kingman, Reno, Sedgwick | 41 min |
| Jul 14, 9:50 AM CDT | Areal Flood Warning | ICT | Woodson | 4 hr |
| Jul 14, 9:51 AM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| Jul 14, 10:02 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson, Woodson | 28 min |
| Jul 14, 10:22 AM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
| Jul 14, 11:01 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.